American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S38) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information   
View Article: PDF

[2] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information   
View Article: PDF

[3] Susan J. Sierra. Geometric idealizer rings. Trans. Amer. Math. Soc. 363 (2011) 457-500. MR 2719690.
Abstract, references, and article information   
View Article: PDF

[4] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[5] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Levy. Isomorphism problems of noncommutative deformations of type $D$ Kleinian singularities. Trans. Amer. Math. Soc. 361 (2009) 2351-2375. MR 2471922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Paul Smith. Maps between non-commutative spaces. Trans. Amer. Math. Soc. 356 (2004) 2927-2944. MR 2052602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1